Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Tallahassee, FL

May 8, 2006Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 8, 2006, 7:42 PM EDT for Taylor County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2006, 7:42 PM EDT (23:42 UTC)
Expired
May 8, 2006, 8:15 PM EDT
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 99 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 082343
SVRTAE
FLC123-090015-
/O.NEW.KTAE.SV.W.0113.060508T2342Z-060509T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
742 PM EDT MON MAY 8 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN FLORIDA

* UNTIL 815 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ADAMS 
  BEACH...OR ABOUT 11 MILES SOUTH OF PERRY...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE SPRINGS BY 750 PM EDT...
  HOWELL PLACE BY 805 PM EDT...
  AND 8 MILES WEST OF TENNILLE BY 815 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 2999 8352 2990 8368 2968 8346 2978 8333

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:31 PM EDT, 5 hours 11 minutes earlier.

Area forecast discussion, May 8, 2:31 PM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT MON MAY 8 2006

.SYNOPSIS...WEAK FRONTAL BOUNDARY RUNS THROUGH THE NORTHERN PORTION
OF OUR CWA THIS AFTN. THIS FEATURE IS NEARLY STATIONARY AND AS THE
TEMPS HAVE WARMED...SHRA AND ISOLD TSRA HAVE CONTINUED TO DEVELOP
ALONG IT AND HEAD EASTWARD. WE ARE SEEING SOME STORMS THE PAST HOUR
OR SO THAT COULD INDICATE A HAIL THREAT...CANNOT RULE OUT THE
POSSIBILITY THAT WE MIGHT SEE AN ISOLD STORM OR TWO WITH DIME TO
NICKEL SIZE HAIL THIS AFTN AND EVNG. MAY ALSO SEE A FEW STORMS THAT
PRODUCE SOME GUSTY WINDS. SO FAR...THIS THREAT IS RATHER LIMITED
AND SPC HAS INDICATED THAT THEY BELIEVE A WATCH IS NOT WARRANTED AT
THIS TIME.

&&

.SHORT TERM...A SHORTWAVE CURRENTLY OVER ARKANSAS SHOULD PASS
OVERHEAD TONIGHT...KEEPING SOME OF THE CONVECTION GOING ALONG THIS
WEAK BOUNDARY. WILL INCLUDE CHANCE POPS THROUGH JUST AFTER
MIDNIGHT...THEN ACTIVITY SHOULD BE WANING DOWN A BIT TOWARDS MORNING.
WEAK WINDS AND HIGH MOISTURE LVLS NEAR THE SFC WILL AGAIN CONTRIBUTE
TO ANOTHER FOG/LOW CLOUD SITUATION TOMORROW MORNING. BOUNDARY WILL
SHIFT TO OUR NORTH BY TOMORROW MORNING AS WELL IN RESPONSE TO A SFC
LOW DVLPG OVER OK. HAVE TAPERED POPS TOMORROW AFTN FROM SLIGHT CHANCE
OVER THE WATERS TO 40% UP NORTH IN ANTICIPATION OF THIS FEATURE. ETA
KEEPS US MUCH DRIER AND PREFER THE GFS SOLUTION FOR THIS TIME FRAME.
THIS SFC LOW WILL MOVE NE TUES NIGHT INTO WEDNESDAY AND DRAG A FRONT
TOWARDS THE AREA MIDDAY THURS.

TEMPS WILL REMAIN RATHER STEADY (BUT STILL ABOVE CLIMO) THROUGH THE
SHORT TERM WITH LOTS OF CLOUD CVR AND RAIN CHANCES.

.LONG TERM...(THURSDAY THROUGH MONDAY)...
CLOSED H5-H2 LOW OVER GREAT LAKES WITH SLIGHTLY AMPLIFYING TROUGH
EXTENDING INTO THE SE STATES. INITIAL COLD FRONT WILL MOVE THROUGH
THE CWA ON THU WITH DEEPEST MOISTURE ACROSS NRN ZONES. IN WAKE OF
FRONT...FRI-SUN...DRYING AND BIT COOLER. WEAK HIGH PRES RIDGE MAINLY
OVER FL AND SRN GA. TEMPS WILL BE A LITTLE ABOVE NORMAL THU...
ESPECIALLY AHEAD OF FRONT IN FLA THEN AT OR SLIGHTLY BELOW NORMAL
DURING FRI-SUN. AS HIGH BEGINS TO DRIFT EAST ON MONDAY WELL AHEAD OF
NEXT MID-CONUS DEVELOPING SYSTEM...TEMPS BEGIN TO EDGE BACK UP.

&&

.MARINE...LIGHT WINDS CONTINUE OFFSHORE AND EXPECT THIS TO CONTINUE
THROUGH THE NEXT FEW DAYS. SPEEDS DO START TO PICK UP ON WEDNESDAY
AS THE NEXT FRONT APPROACHES. RIGHT NOW IT LOOKS LIKE THE FRONT
WILL MAKE IT THROUGH THE WATERS LATE THURS THROUGH EARLY FRI...
SHIFTING WINDS TO THE NORTH BY FRI MORNING.

&&

.FIRE WEATHER...NO CONCERNS THROUGH THE NEXT SEVERAL DAYS.

&&

.AVIATION...A WEAK STATIONARY FRONTAL BOUNDARY WILL REMAIN WEST TO
EAST ACROSS THE FLORIDA PANHANDLE AND SOUTH GEORGIA...AND CONTINUE
TO SERVE AS A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY INTO THE
EARLY NIGHTTIME HOURS BEFORE DIMINISHING FROM WEST TO EAST LATE. THE
ATMOSPHERE WILL REMAIN QUITE MOIST THROUGH THE LOWER LEVELS...AND
WITH ADDITIONAL RAINFALL THIS AFTERNOON...EXPECT A REPEAT OF
WIDESPREAD MVFR TO IFR VSBY AND LIFR CEILINGS AGAIN ACROSS MUCH OF
THE AREA BY DAYBREAK TUESDAY...FOLLOWED BY REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS...ESPECIALLY ALONG AND NEAR THE FRONTAL BOUNDARY
AGAIN ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  66 87 67 88 / 40 30 20 30
PANAMA CITY  70 83 70 82 / 40 30 20 30
DOTHAN       66 85 68 85 / 20 40 30 40
ALBANY       65 84 66 85 / 30 40 30 40
VALDOSTA     66 84 65 85 / 50 40 20 30
CROSS CITY   67 87 66 88 / 30 30 20 20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

LONG TERM...BLOCK
AVIATION...DUVAL
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, May 8, 5:23 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 AM EDT MON MAY 8 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-090930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
423 AM CDT MON MAY 8 2006 /523 AM EDT MON MAY 8 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
AREAS OF FOG ARE EXPECTED EARLY. A WEAK COLD FRONT WILL LINGER
ACROSS THE LOCAL AREA TODAY DRIFTING SOUTH BY EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED BUT THEY SHOULD REMAIN BELOW
SEVERE LEVELS. AREAS OF FOG WITH PATCHY DENSE FOG WILL AGAIN DEVELOP
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...THE FRONT IS
EXPECTED TO DISSIPATE BY TUESDAY MORNING...WITH PERHAPS A BRIEF
RESPITE IN THE UNSETTLED WEATHER. SHOWERS AND STORMS WILL RETURN TO
THE FORECAST ON WEDNESDAY AND THURSDAY...WITH THE NEXT COLD FRONT
EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY. ALTHOUGH IT IS STILL
EARLY IN THE FORECAST...THIS COULD RESULT IN SEASONABLY COOL WEATHER
FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

24-BLOCK

In the hours before

Local storm report, May 8, 5:20 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 PM EDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             SW BAINBRIDGE           30.91N 84.58W
05/08/2006  E1.00 INCH       DECATUR            GA   LAW ENFORCEMENT

            HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
            SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.

0504 PM     HAIL             GREENSBORO              30.57N 84.74W
05/08/2006  E0.50 INCH       GADSDEN            FL   BROADCAST MEDIA

            HAIL REPORTED BY WCTV.

&&

LANIER
Special weather statement, May 8, 6:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EDT MON MAY 8 2006

GAZ148-161-082300-
BERRIEN-LANIER-
605 PM EDT MON MAY 8 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LANIER
COUNTIES...

* UNTIL 700 PM EDT

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES SOUTHEAST OF
NASHVILLE...MOVING EAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  LAKELAND BY 635 PM EDT.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

18-WOOL
Special weather statement, May 8, 6:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EDT MON MAY 8 2006

GAZ157-158-082300-
GRADY-THOMAS-
605 PM EDT MON MAY 8 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND THOMAS
COUNTIES...

* UNTIL 700 PM EDT

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF MEIGS...OR 8 MILES SOUTH OF PELHAM...
MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  OCHLOCKNEE BY 615 PM EDT.
  6 MILES SOUTH OF COOLIDGE BY 645 PM EDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

22-BARRY
Local storm report, May 8, 6:06 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             N MADISON               30.47N 83.42W
05/08/2006  E0.88 INCH       MADISON            FL   EMERGENCY MNGR

            NICKLE SIZED HAIL NORTH OF MADISON ON SR 591

0455 PM     HAIL             SW BAINBRIDGE           30.91N 84.58W
05/08/2006  E1.00 INCH       DECATUR            GA   LAW ENFORCEMENT

            HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
            SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.

0504 PM     HAIL             GREENSBORO              30.57N 84.74W
05/08/2006  E0.50 INCH       GADSDEN            FL   BROADCAST MEDIA

            HAIL REPORTED BY WCTV.

0521 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0530 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0535 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.50 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.

0537 PM     TSTM WND DMG     E TALLAHASSEE           30.44N 84.28W
05/08/2006                   LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.

0549 PM     HAIL             MONTICELLO              30.54N 83.87W
05/08/2006  E0.75 INCH       JEFFERSON          FL   BROADCAST MEDIA

            WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.

&&

SHAFER
Local storm report, May 8, 6:25 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
625 PM EDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             N MADISON               30.47N 83.42W
05/08/2006  E0.88 INCH       MADISON            FL   EMERGENCY MNGR

            NICKLE SIZED HAIL NORTH OF MADISON ON SR 591

0455 PM     HAIL             SW BAINBRIDGE           30.91N 84.58W
05/08/2006  E1.00 INCH       DECATUR            GA   LAW ENFORCEMENT

            HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
            SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.

0504 PM     HAIL             GREENSBORO              30.57N 84.74W
05/08/2006  E0.50 INCH       GADSDEN            FL   BROADCAST MEDIA

            HAIL REPORTED BY WCTV.

0521 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0530 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0535 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.50 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.

0537 PM     TSTM WND DMG     E TALLAHASSEE           30.44N 84.28W
05/08/2006                   LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.

0549 PM     HAIL             MONTICELLO              30.54N 83.87W
05/08/2006  E0.75 INCH       JEFFERSON          FL   BROADCAST MEDIA

            WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.

0550 PM     HAIL             SE TALLAHASSEE          30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKLE SIZE HAIL AND POWER LINES DOWN ON
            WW KELLY ROAD 5 MILES EAST OF HWY 27 NEAR THE
            INTERSECTION OF OLD PLANK ROAD AND TRAM ROAD.

&&

SHAFER
Local storm report, May 8, 7:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             N MADISON               30.47N 83.42W
05/08/2006  E0.88 INCH       MADISON            FL   EMERGENCY MNGR

            NICKLE SIZED HAIL NORTH OF MADISON ON SR 591

0455 PM     HAIL             SW BAINBRIDGE           30.91N 84.58W
05/08/2006  E1.00 INCH       DECATUR            GA   LAW ENFORCEMENT

            HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
            SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.

0504 PM     HAIL             GREENSBORO              30.57N 84.74W
05/08/2006  E0.50 INCH       GADSDEN            FL   BROADCAST MEDIA

            HAIL REPORTED BY WCTV.

0521 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0530 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
            CAPITAL CIRCLE NE AND MAHAN DRIVE.

0535 PM     HAIL             E TALLAHASSEE           30.44N 84.28W
05/08/2006  E0.50 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.

0537 PM     TSTM WND DMG     E TALLAHASSEE           30.44N 84.28W
05/08/2006                   LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.

0549 PM     HAIL             MONTICELLO              30.54N 83.87W
05/08/2006  E0.75 INCH       JEFFERSON          FL   BROADCAST MEDIA

            WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.

0550 PM     HAIL             SE TALLAHASSEE          30.44N 84.28W
05/08/2006  E0.88 INCH       LEON               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKLE SIZE HAIL AND POWER LINES DOWN ON
            WW KELLY ROAD 5 MILES EAST OF HWY 27 NEAR THE
            INTERSECTION OF OLD PLANK ROAD AND TRAM ROAD.

0555 PM     HAIL             LEE                     30.42N 83.30W
05/08/2006  E0.75 INCH       MADISON            FL   TRAINED SPOTTER

            A SPOTTER REPORTED PENNY SIZED HAIL NEAR LEE.

&&

SHAFER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:26 PM EDTSevere Thunderstorm WarningTAECalhoun, Jackson, Liberty19 min
May 8, 4:36 PM EDTSevere Thunderstorm WarningTAEGadsden39 min
May 8, 4:54 PM EDTSevere Thunderstorm WarningTAEGadsden36 min
May 8, 5:08 PM EDTSevere Thunderstorm WarningTAEMadison37 min
May 8, 5:22 PM EDTSevere Thunderstorm WarningTAELeon38 min
May 8, 5:43 PM EDTSevere Thunderstorm WarningTAEMadison32 min
May 8, 5:47 PM EDTSevere Thunderstorm WarningTAEJefferson43 min
May 8, 6:22 PM EDTSevere Thunderstorm WarningTAEWakulla38 min
May 8, 6:54 PM EDTSpecial Marine WarningTAE66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.